# SDR IPXA2020052955908

- Difficulty date: May 28, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 34,645 hours, 19,837 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285N001140
- Part serial: D02176S
- Condition: Faulted
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A ATB, EMERGENCY DECLARED.  LANDED W/O INCIDENT, FAA NOTIFIED.  ON CLIMBOUT, FLAPS 1 TO FLAPS UP "LEADING EDGE DISAGREE" EICAS.  DID QRH PROCEDURE LEAD TO LE FLAP ASYMMETRY CHECKLIST.  IDENTIFIED NR 1 FSEU WITH A CURRENT FAULT (UNIT ITSELF).  REMOVED & REPLACED NR 1 FSEU AND NR 2 FSEU AS PRECAUTIONARY.  IAW AMM 27-51-01-422-011/022-886 AND C/W TEST BITE PER 27-51-01-722-005 WITH SATISFACTORY NORMAL INDICATION & OPERATION NR 1 FSEU - P/N OFF 285N0011-40 P/N ON 285N0011-32, S/N OFF D02176 S.
